# SDR CA070515001

- Difficulty date: May 14, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 7,320 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: MS2774317
- Condition: Inoperative
- Location: Fuel Pump
- Component: Fuel Pump, 2C68
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) A/C ABORTED TAKEOFF AUX PUMP LIGHT ON AT HIGH POWER.  RELAY REPLACED, A/C GROUND RUN AT HIGH POWER NO FAULT FOUND (TC NR 20070515001)
